Repositório Digital

A- A A+

Nonlinear stability of solitons against strong external perturbations

.

Nonlinear stability of solitons against strong external perturbations

Mostrar registro completo

Estatísticas

Título Nonlinear stability of solitons against strong external perturbations
Autor Rizzato, Felipe Barbedo
Oliveira, Glaucius Iahnke de
Chian, Abraham Chian-Long
Abstract We study soliton stability under the action of strong external perturbations. Limits on the weak perturbation approach are established with the help of average Lagrangian methods and full simulations. We found that for the same relative perturbation, larger amplitude solitons develop instability earlier than weaker amplitude solitons.
Contido em Physical review. E, Statistical, nonlinear, and soft matter physics. Vol. 67, no. 4 (Apr. 2003), 047601, 4 p.
Assunto Estabilidade
Simulação digital
Sistemas dinâmicos não-lineares
Solitons
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/101357
Arquivos Descrição Formato
000369741.pdf (169.8Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.